# SDR DALA2017050203521

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 66,317 hours, 47,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 15ED INOPERATIVE.  INSTALLED A NEW HARNESS IAW AMM 33-53.  OPS NORMAL.
